# SDR IXXA20160912059

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,629 hours, 23,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5212U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  CORROSION ON INTERCOSTAL AFT CARGO COMPARTMENT, APPROXIMATE STA 1380 AT LOWER FORWARD CORNER OF DOOR STRUCTURE.  R & R CORRODED INTERCOSTAL PN 146N5212U1 IAW SRM 51-40-02 AND DWG 146N8522.
